# SDR DHL2008749013

- Difficulty date: February 4, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 950 - 1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 29R CRACKED AT SPLICE AFT OF BS 950.  REMOVED AFT PIT STRINGER 29R, LOCATED AND DRILLED NEW STRINGER 29L P/N 65-52441-8 PO NR 7370104.  INSTALLED NEW STRINGER 29L FROM BS 950 TO BS 1010 IAW B-727 SB 727-53-0179.
